HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Wave propagation in even dimensional spaces

Files in This Item:
pre174.pdf472.89 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83318

Title: Wave propagation in even dimensional spaces
Authors: Ozawa, Tohru Browse this author
Issue Date: Dec-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 174
Start Page: 1
End Page: 15
Abstract: Asymptotic expansions of solutions of the wave equations in even dimensional spaces are obtained with the initial data of non-compact support. A relationship is proved between the vanishing order at the origin of the Fourier transform of the data and the decay rate of the corresponding solutions in semi-infinite cylinders or along rays inside the forward light cone.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68920
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University